Translator Disclaimer
2019 On the ramified class field theory of relative curves
Quentin Guignard
Algebra Number Theory 13(6): 1299-1326 (2019). DOI: 10.2140/ant.2019.13.1299

Abstract

We generalize Deligne’s approach to tame geometric class field theory to the case of a relative curve, with arbitrary ramification.

Citation

Download Citation

Quentin Guignard. "On the ramified class field theory of relative curves." Algebra Number Theory 13 (6) 1299 - 1326, 2019. https://doi.org/10.2140/ant.2019.13.1299

Information

Received: 21 May 2018; Revised: 26 February 2019; Accepted: 11 April 2019; Published: 2019
First available in Project Euclid: 21 August 2019

zbMATH: 07103975
MathSciNet: MR3994566
Digital Object Identifier: 10.2140/ant.2019.13.1299

Subjects:
Primary: 11G45

Keywords: geometric class field theory , global class field theory , ramification

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 6 • 2019
MSP
Back to Top